# SDR SWAA2019110638647

- Difficulty date: November 5, 2019
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 36,139 hours, 21,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION-----------------------------------------------AFT GALLEY EMERGENCY EXIT LIGHT SWITCH COVER BROKEN. SWITCH OPERATES NORMALLY. / INSTALLED AFT GALLEY EMERGENCY LIGHT SWITCH COVER PER SIP.
